# SDR CALA0001235

- Difficulty date: August 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRY FLOOR WEB CORRODED AT AFT LT CORNER, STA 196 LBL 2 - LBL 7.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-14-1, 53-01, FIGURE 2, 51-30-2, 51-10-3, AND 51-20-0.
